Über dreifach-orthogonale Flächensysteme

R. Rothe

Mathematische Annalen (1929)

  • Volume: 101, page 273-283
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Rothe, R.. "Über dreifach-orthogonale Flächensysteme." Mathematische Annalen 101 (1929): 273-283. <http://eudml.org/doc/159333>.

author = {Rothe, R.},
journal = {Mathematische Annalen},
language = {ger},
pages = {273-283},
title = {Über dreifach-orthogonale Flächensysteme},
url = {http://eudml.org/doc/159333},
volume = {101},
year = {1929},

AU - Rothe, R.
TI - Über dreifach-orthogonale Flächensysteme
JO - Mathematische Annalen
PY - 1929
VL - 101
SP - 273
EP - 283
LA - ger
UR - http://eudml.org/doc/159333
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.